# SDR SWAA2022101056386

- Difficulty date: October 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK LOCATED LT SIDE AT FWD GALLEY AREA 2022-467055 / [01] REPLACED BATTERY PACK P/N AD-B717-01-100SWA S/N 41847 OFF; P/N AD-B717-01-100SWA S/N BN 265159 ON; IAW B737-700 AMM 33-51-06-960-805 TEST NEW BATTERY PACK OK.;[02] REPLACED BATTERY PACK P/N AD-B717-01-100SWA S/N 41847 OFF; P/N AD-B717-01-100SWA S/N BN 265159 ON; IAW B737-700 AMM 33-51-06-960-805 TEST NEW BATTERY PACK OK.
